Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeros of self-inversive polynomials


Authors: F. F. Bonsall and Morris Marden
Journal: Proc. Amer. Math. Soc. 3 (1952), 471-475
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047828-8
MathSciNet review: 0047828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Cohn, Über die Anzahl der Wurzeln einer Algebraischen Gleichung in einer Kreise, Math. Zeit. vol. 14 (1922) pp. 110-148. MR 1544543
  • [2] M. Marden, The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys, no. 3, New York, American Mathematical Society, 1949; see p. 150. MR 0031114 (11:101i)
  • [3] J. L. Walsh, Location of the critical points, Amer. Math. Soc. Colloquium Publications, vol. 34, 1950, pp. 52-55. MR 0037350 (12:249d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047828-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society